MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN GUIDER 8F 90CM MULTI PURPOSE; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC - MINN GUIDER 8F 90CM MULTI PURPOSE; CATHETER, PERCUTANEOUS
Model Number H965100480
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the results of the dhr review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The device was returned with no packaging, therefore the lot number was not confirmed.During visual inspection, there were no anomalies noted to the device.During the functional inspection, a patency mandrel was advanced, friction experienced at half way through catheter.White matter found to be ptfe lining from the inner lumen of the device, exited the distal end.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed during device analysis.The device failed to meet specification when returned.The device was returned and there was peeled ptfe lining noted to be occluding the inner lumen of the device, confirming the reported event.It is probable that the device inner lining was damaged during insertion of a guidewire or other intraluminal device during preparation of the device, causing the reported event.An assignable cause of handling damage will be assigned to the reported and analyzed catheter shaft blocked/occluded and to the analyzed catheter ptfe inner lining peeling and catheter friction.
 
Event or Problem Description
The device was returned for analysis and the investigation of the device revealed that the catheter (subject device) ptfe coating was peeling.No clinical consequences were reported to the patient due to this event.

Brand Name
GUIDER 8F 90CM MULTI PURPOSE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key14468940
Report Number3008853977-2022-00027
Device Sequence Number4570162
Product Code DQY
UDI-Device Identifier08714729202523
UDI-Public08714729202523
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K980453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2024
Device Model NumberH965100480
Device Catalogue NumberH965100480
Device Lot Number27687782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian